# SDR CA031121002

- Difficulty date: November 19, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 8,591 hours
- Engine: Pwa JT15D4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Idler Link
- Part number: 20200081
- Condition: Broken
- Location: Thrust Reverser
- Component: Thrust Reverser, Rohr
- Component part number: 20200001
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE THRUST REVERSER, LOWER DOOR, INBOARD AFT, IDLER LINK ASSY BROKEN AROUND THE BEARING SUPPORT BOSS. IDLER LINK FOUND JAMMED IN THRUST REVERSER STRUCTURE CAUSING THRUST REVERSER TO REMAIN CLOSED AND LOCKED WHEN SELECTED TO DEPLOY ON LANDING. IT IS LIKELY THIS HAPPENED ON THE PREVIOUS LANDING AND UPON STOWING THE T/R JAMMED IN A CLOSED AND LOCKED POSITION.
